Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the minimal entropy martingale measure

Grandits, Peter and Rheinlander, Thorsten (2002) On the minimal entropy martingale measure. Annals of Probability, 30 (3). pp. 1003-1038. ISSN 0091-1798

Full text not available from this repository.
Identification Number: 10.1214/aop/1029867119
Item Type: Article
Official URL: http://www.imstat.org/aop/
Additional Information: © 2002 Institute of Mathematical Statistics
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 28 Oct 2008 09:34
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16348

Actions (login required)

View Item View Item